# SDR QXEA9902225

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust
- Condition: Cracked
- Location: Rt Acm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT ACM EXHAUST HAS A SUSPECTED SMALL CRACK AT THE LOWER FORWARD CORNER.  REPAIRED IAW FOKKER SRM 51-31-01.
